Vol. 226, No. 2, 2006

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The unitary dual of the hermitian quaternionic group of split rank 2

Marcela Hanzer

Vol. 226 (2006), No. 2, 353–388
Abstract

We classify the irreducible noncuspidal representations of the hermitian quaternionic group of split rank 2. We also find the complete noncuspidal unitary dual of this nonquasisplit group.

Keywords
unitary dual, p-adic groups, hermitian quaternionic groups
Mathematical Subject Classification 2000
Primary: 22E35
Milestones
Received: 5 October 2004
Revised: 17 May 2005
Accepted: 2 June 2005
Published: 1 August 2006
Authors
Marcela Hanzer
Department of Mathematics
University of Zagreb
Bijenicka 30
10000 Zagreb
Croatia